The eigenvalues of limits of radial Toeplitz operators

Daniel Suárez

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)


Let A2 be the Bergman space on the unit disk. A bounded operator S on A2 is called radial if Szn = λn zn for all n ≥ 0, where λn is a bounded sequence of complex numbers. We characterize the eigenvalues of radial operators that belong to the Toeplitz algebra. © 2008 London Mathematical Society.
Original languageEnglish
Pages (from-to)631-641
JournalBulletin of the London Mathematical Society
Issue number4
Publication statusPublished - 1 Jan 2008


Dive into the research topics of 'The eigenvalues of limits of radial Toeplitz operators'. Together they form a unique fingerprint.

Cite this